Cheeks on Face RedI have been taking prednisone steroid pack for 4 days and my cheeks began to feel flushed and red. Is this a side effect? I have to take it for 8 more days. So far that is the only side effect from maje. I also have eczema on my arms and hands.
Cheeks on face red - PredniSONE - 4 Replies
I have been taking prednisone steroid pack for 4 days and my cheeks began to feel flushed and red. Is this a side effect? I have to take it for 8 more days. So far that is the only side effect from it. I also have eczema on my arms and hands. Cheeks on Face Red Posted over a year ago. Ceyanne - My 10 yr. She is on a prednisone taper 4 for 3 days, 3 for 3 days, 2 for 3 days, 1 for 3 days because of an asthma attack brought on by bronchitis.
In searching online, it seems that flushed cheeks can be a side effect of the prednisone. She says her face feels hot. I think that is not uncommon either, however, I have a call into the doc to make sure she should continue on the prednisone. She's also taking z-pack for the bronchitis and Advair. She taken those before and had no side effects, so I'm pretty sure the flushing is due to the prednisone. Tootsierollm4 - Yes it is normal. I got that too Posted over a year ago - Reply.
I also have the red face and hot cheeks. I have to hold cold compresses on my face and eyes. This is the second time I have done this while taking the med. I cant find it listed on the prednisone web sites as side effects.
I am not sure why. Several people post it but, I can find nothing official to say that it is a side effect. Posted over a year ago - Reply. Ceyanne - Doorstepbaby, the dr. And they have avoided having my daughter take it.
Her reaction was fairly strong, her face was flaming red and felt like it was on fire. They didn't seem to think that her reaction to it would get any worse or threaten her health but since she seemed to be so sensitive to it, they said they would avoid it in the future if at all possible.
Your online medication resource.